# SDR ASOA5201901135017

- Difficulty date: January 13, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 37,588 hours, 34,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R3501163
- Condition: Corroded
- Location: Fuselage
- Part time: 37,588 hours, 34,614 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO 7576618 JOB 757668 OP 4: CARGO DOOR FLOOR SILL CORRODED BETWEEN FS 574.00 AND FS 621.00. C/A: REPAIRED DAMAGE IAWREO 601R-53-61-1574 REV.B, DATED 2012-04-15 AND EC/TC REO 601R-53-61-1574 REV.A, DATED 2018-08-31.
